# SDR DALA2020110403580

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1225 LOCATED BETWEEN FR 66 TO FR 68 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAR -Y1225 LOCATED BETWEEN FRAME 66 TO FRAME 68 AT AFT GALLEY AREA ASPER A320 SRM 51-72-11 AND DWG D53472780 ISSUE K.
